Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 72, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 21, 2013, 2:10 AM CDT for 5 counties in Tennessee; Crittenden County, Mississippi County, Arkansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 21, 2013, 2:10 AM CDT (07:10 UTC)
- Expired
- May 21, 2013, 3:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Mississippi County, AR, Fayette County, TN, Haywood County, TN, Lauderdale County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 16 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 12:50 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 7.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1940 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1451 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 8.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 11:35 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, May 20, 11:35 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1135 PM CDT MON MAY 20 2013 .DISCUSSION... UPDATED FOR 06Z AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 836 PM CDT MON MAY 20 2013/ UPDATE... LINE OF SEVERE THUNDERSTORMS CURRENTLY MOVING THROUGH SOUTHWEST MISSOURI AND NORTHWEST ARKANSAS SHOULD PUSH INTO RANDOLPH AND LAWRENCE COUNTIES BETWEEN 10-11 PM CDT. LINE SHOULD WEAKEN SOME BY THE TIME IT REACHES NORTHEAST ARKANSAS DUE TO THE LOSS OF DAYTIME HEATING. HOWEVER...THERE WILL STILL MAY BE A FEW STRONG TO SEVERE THUNDERSTORMS THAT MAY OCCUR. WILL UPDATE TO BUMP UP POPS. UPDATE WILL BE OUT SHORTLY. KRM DISCUSSION... /ISSUED 324 PM CDT MON MAY 20 2013/ TONIGHT THROUGH WEDNESDAY... FAIRLY DECENT MODEL AGREEMENT THROUGH THE SHORT TERM...WITH JUST SOME ISSUES RESOLVING THE CONVECTION THAT IS DEVELOPING OFF TO THE WEST AND HOW IT WILL MOVE THIS WAY TONIGHT...AND AGAIN TOMORROW. NOT ENOUGH DIFFERENCES TO LOWER FORECAST CONFIDENCE TOO MUCH...REMAINS ABOVE AVERAGE. RIDGING LOOKS TO CONTINUE TO HOLD ON THROUGH THE EVENING WITH THE SOUTHERLY FLOW CONTINUING TO PULL MOIST GULF AIR INTO THE MIDSOUTH. CONVECTION OFF TO THE WEST MAY ORGANIZE THIS EVENING AND MAKE A RUN AT THE REGION LATE TONIGHT...PUSHING INTO THE NW HALF OF THE FORECAST AREA...THOUGH WEAKENING DRAMATICALLY AS IT PUSHES INTO THE RIDGE. LITTLE IF ANY SEVERE WEATHER THREAT. CLOUDS LEFT BEHIND WILL LIMIT HEATING SOME AND LIKELY DAMPEN THE ENVIRONMENTS ABILITY TO DESTABILIZE SUFFICIENTLY FOR SEVERE STORMS. SOME SCTD SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AND INCREASE IN COVERAGE FROM THE WEST DURING THE LATE AFTERNOON INTO THE EVENING AND OVERNIGHT...ESPECIALLY AFTER WED 00Z. SEVERE STORM CHANCES SEEM SMALL DUE TO SOME LIMITING FACTORS SUCH AS THE TIME OF DAY THE BULK OF THE STORMS WILL REACH THE REGION...MODEST INSTABILITY...AND NOT TOO IMPRESSIVE LAPSE RATES ACCORDING TO THE LATEST SOUNDINGS. GUSTY WINDS AND MODERATE TO HEAVY RAINFALL WILL BE VERY LIKELY. FRONT WILL PUSH THROUGH THE REGION WEDNESDAY WITH THE SHOWERS AND THUNDERSTORMS EXITING THE AREA BY LATE IN THE DAY FOR MUCH...IF NOT ALL OF THE REGION. -ABS THURSDAY THROUGH SUNDAY... DRIER AND COOLER AIR WILL WORK INTO THE REGION BEHIND THE FRONT AS SURFACE HIGH NUDGES INTO THE MIDSOUTH. EACH DAY SHOULD BE DRY THROUGH SUNDAY...WITH SLIGHTLY BELOW NORMAL OR NORMAL TEMPS THURSDAY THROUGH SATURDAY...AND WARMING SUNDAY WITH A SOUTHERLY PUSH OF WARMER AND MORE MOIST AIR FROM THE GULF AS RIDGING EXPANDS ACROSS THE REGION. POSSIBLE RETURN OF DIURNAL SHOWERS AND THUNDERSTORMS EARLY NEXT WEEK. -ABS && .AVIATION... 06Z TAF CYCLE A WEAKENING LINE OF SHRAS AND TSRAS WILL PUSH INTO WESTERN PARTS OF THE MIDSOUTH OVERNIGHT. EXPECT THE LINE TO HOLD TOGETHER AND REACH KJBR AFT 21/08Z AND GLANCE KMEM AFT 21/10Z. KMKL AND KTUP WILL REMAIN VFR FOR THE REMAINDER OF THE NIGHT. EXPECT SOME LEFTOVER SHRAS AND PATCHY MVFR CIGS TUESDAY MORNING. ANY LOWER CONDS WILL IMPROVE TO VFR BY MIDDAY TUESDAY. EXPECT ANOTHER ROUND OF SHRAS AND TSRA TO DEVELOP AND START TO IMPACT WESTERN AREAS OF THE MIDSOUTH LATE TUESDAY AFTN INTO TUESDAY EVENING. ADDED TEMPOS FOR TSRAS AT KJBR...KMEM AND KMKL FOR TUESDAY EVENING. SOUTH WINDS AT 6-10 KTS TONIGHT...INCREASING TO 12-14 KTS WITH HIGHER GUSTS BY TUESDAY AFTN. SJM && .AVIATION... && .PRELIMINARY POINT TEMPS/POPS... MEM 74 88 70 83 / 10 30 80 50 MKL 71 85 69 82 / 10 30 70 50 JBR 70 84 66 82 / 60 60 80 30 TUP 70 88 69 82 / 10 20 50 60 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 21, 12:56 AM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1256 AM CDT TUE MAY 21 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-211200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1256 AM CDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT STRONG TO SEVERE STORMS ARE POSSIBLE OVERNIGHT ACROSS NORTHEAST ARKANSAS AND THE BOOTHEEL OF MISSOURI. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS FROM ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A VERY SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS MUCH OF THE MID SOUTH FROM LATE TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. THIS AREA WILL INCLUDE ALL OF EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...ALL OF WEST TENNESSEE...AND NORTHWEST MISSISSIPPI. MANY LIMITING FACTORS COULD KEEP STORMS FROM BECOMING STRONG TO SEVERE...BUT THOSE THAT DO BECOME SEVERE WILL BE CAPABLE OF PRODUCING THE MAIN THREAT OF DAMAGING WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE AS THE AIRMASS WILL REMAIN VERY MOIST. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY OVERNIGHT SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS. LOW PROBABILITY OF SPOTTER ACTIVATION FOR MUCH OF THE MID SOUTH FROM LATE TUESDAY AFTERNOON THROUGH TUESDAY NIGHT.
In the hours before
Special weather statement, May 21, 1:09 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
109 AM CDT TUE MAY 21 2013
ARZ009-MOZ113-210700-
CLAY AR-DUNKLIN MO-
109 AM CDT TUE MAY 21 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 200 AM CDT FOR...
NORTHERN CLAY COUNTY IN EASTERN ARKANSAS...
NORTH CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING NICKEL SIZE HAIL WINDS TO 55 MPH WAS
LOCATED OVER DATTO AT 109 AM CDT...MOVING NORTHEAST AT 45 MPH.
PEOPLE IN CLAY AND DUNKLIN COUNTIES...INCLUDING LOCATIONS NEAR
CAMPBELL...CHALK BLUFF NATURAL AREA AND CORNING...SHOULD MONITOR THIS
STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3647 9006 3626 9072 3627 9074 3651 9075
3650 9023 3654 9022 3655 9019 3659 9019
3664 9014 3664 9006
TIME...MOT...LOC 0609Z 245DEG 38KT 3644 9066Local storm report, May 21, 1:22 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
122 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM TSTM WND GST COLT 35.13N 90.81W
05/21/2013 E60 MPH ST. FRANCIS AR PUBLIC
TREE LIMBS ALSO DOWN.
&&
CJCSpecial weather statement, May 21, 1:26 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
126 AM CDT TUE MAY 21 2013
ARZ026>028-035-036-048-210715-
CRAIGHEAD AR-CRITTENDEN AR-CROSS AR-MISSISSIPPI AR-POINSETT AR-
ST. FRANCIS AR-
126 AM CDT TUE MAY 21 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 215 AM CDT FOR...
SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EASTERN CROSS COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
EASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 55 MPH WAS LOCATED
FROM 3 MILES WEST OF BAY TO 3 MILES EAST OF PALESTINE AT 126 AM
CDT...MOVING EAST AT 45 MPH.
PEOPLE IN CRAIGHEAD...CRITTENDEN...CROSS...MISSISSIPPI...POINSETT AND
ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR BAY...CARAWAY...
EARLE...FORREST CITY...HUGHES...KEISER...LAKE CITY...LEPANTO...
MADISON...MARION...MARKED TREE...OSCEOLA...PALESTINE...PARKIN...
TRUMANN...TYRONZA...VILLAGE CREEK STATE PARK...WEST MEMPHIS...WILSON
AND WYNNE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES BIG LAKE AND WAPANOCCA LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3544 9071 3584 9068 3582 8994 3540 9006
3547 9007 3548 9011 3540 9018 3538 9018
3541 9011 3538 9007 3531 9011 3529 9017
3525 9013 3503 9022 3504 9029 3502 9031
3496 9026 3491 9027 3491 9116
TIME...MOT...LOC 0626Z 273DEG 38KT 3575 9056 3543 9059
3497 9081Special weather statement, May 21, 1:30 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
130 AM CDT TUE MAY 21 2013
ARZ009-018-026-028-MOZ113-115-210700-
CLAY AR-CRAIGHEAD AR-GREENE AR-MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-
130 AM CDT TUE MAY 21 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 200 AM CDT FOR...
SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
EASTERN GREENE COUNTY IN EASTERN ARKANSAS...
NORTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
WESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL AND WINDS TO
50 MPH WAS LOCATED FROM 5 MILES NORTHWEST OF HOLCOMB TO LEACHVILLE
AT 129 AM CDT...MOVING EAST AT 45 MPH.
PEOPLE IN CLAY...CRAIGHEAD...DUNKLIN...GREENE...MISSISSIPPI AND
PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR BLYTHEVILLE...GOSNELL...
KENNETT...LEACHVILLE...MANILA...MARMADUKE...MONETTE...PARAGOULD...
PIGGOTT...RECTOR...SENATH AND STEELE...SHOULD MONITOR THIS STORM
CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3639 8996 3639 8976 3641 8974 3583 8989
3584 9056 3632 9055 3648 8995
TIME...MOT...LOC 0629Z 282DEG 38KT 3646 9006 3592 9028Local storm report, May 21, 1:35 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
135 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND GST JONESBORO 35.82N 90.69W
05/21/2013 M60 MPH CRAIGHEAD AR ASOS
&&
CJCSpecial weather statement, May 21, 1:53 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
153 AM CDT TUE MAY 21 2013
ARZ036-049-058-MSZ007-210745-
CRITTENDEN AR-LEE AR-PHILLIPS AR-TUNICA MS-
153 AM CDT TUE MAY 21 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 AM CDT FOR...
EXTREME SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
LEE COUNTY IN EASTERN ARKANSAS...
NORTHERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 55 MPH WAS LOCATED
FROM 5 MILES EAST OF HAYNES TO 14 MILES WEST OF MARVELL AT 154 AM
CDT...MOVING EAST AT 45 MPH.
PEOPLE IN CRITTENDEN...LEE...PHILLIPS AND TUNICA COUNTIES...INCLUDING
LOCATIONS NEAR HELENA...MARIANNA...MARVELL...ST FRANCIS NATIONAL PARK
AND WEST HELENA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES HORSESHOE LAKE AND MIDWAY LAKE.
&&
LAT...LON 3466 9106 3491 9079 3491 9064 3488 9031
3486 9031 3486 9028 3461 9033 3451 9058
3447 9106
TIME...MOT...LOC 0654Z 269DEG 37KT 3490 9066 3449 9110The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 1:37 AM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 38 min |
| May 21, 2:17 AM CDT | Special Weather Statement | MEG | Dyer, Lake, Obion | 43 min |
| May 21, 2:43 AM CDT | Special Weather Statement | MEG | Fayette | 32 min |
| May 21, 2:52 AM CDT | Special Weather Statement | MEG | Dyer, Gibson, Obion, Weakley | 38 min |
| May 21, 2:55 AM CDT | Special Weather Statement | MEG | Crockett, Haywood, Madison | 50 min |
| May 21, 3:32 AM CDT | Special Weather Statement | MEG | Carroll, Gibson, Henry, Weakley | 28 min |
| May 21, 3:47 AM CDT | Special Weather Statement | MEG | Madison | 43 min |
| May 21, 4:00 AM CDT | Special Weather Statement | MEG | Henry | 30 min |
| May 21, 7:43 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 47 min |
| May 21, 8:20 AM CDT | Special Weather Statement | MEG | Shelby, Tipton | 55 min |
| May 21, 8:25 AM CDT | Special Weather Statement | MEG | Lake | 35 min |
| May 21, 8:32 AM CDT | Special Weather Statement | MEG | Lauderdale | 43 min |
| May 21, 8:38 AM CDT | Special Weather Statement | MEG | Dyer, Lake, Obion | 52 min |
| May 21, 9:06 AM CDT | Special Weather Statement | MEG | Crockett, Haywood, Lauderdale, Tipton | 39 min |
| May 21, 9:19 AM CDT | Special Weather Statement | MEG | Fayette | 26 min |
| May 21, 9:24 AM CDT | Special Weather Statement | MEG | Henry, Weakley | 51 min |
| May 21, 9:43 AM CDT | Special Weather Statement | MEG | Crockett, Gibson, Haywood, Madison | 47 min |
| May 21, 10:14 AM CDT | Special Weather Statement | MEG | Carroll | 31 min |
| May 21, 10:48 AM CDT | Special Weather Statement | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 27 min |
| May 21, 11:10 AM CDT | River Flood Advisory | MEG | Dyer, Lauderdale | 45 hr |
| May 21, 11:17 AM CDT | Special Weather Statement | MEG | Decatur, Hardin | 43 min |
| May 21, 11:53 AM CDT | Flash Flood Warning | MEG | Decatur, Hardin | 2 hr |
| May 21, 11:57 AM CDT | Special Weather Statement | MEG | Hardin | 48 min |
| May 21, 4:09 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 51 min |
| May 21, 5:04 PM CDT | Areal Flood Advisory | MEG | Shelby | 6 hr |
| May 21, 5:05 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 25 min |
| May 21, 5:13 PM CDT | Flash Flood Warning | MEG | Shelby | 6 hr |
| May 21, 5:29 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 31 min |
| May 21, 6:11 PM CDT | Areal Flood Advisory | MEG | Fayette | 4 hr |
| May 21, 1:53 AM CDT | Special Weather Statement | MEG | Tunica | 52 min |
| May 21, 2:19 AM CDT | Special Weather Statement | MEG | DeSoto, Tate, Tunica | 41 min |
| May 21, 1:38 PM CDT | Special Weather Statement | MEG | DeSoto | 37 min |
| May 21, 1:46 PM CDT | Special Weather Statement | MEG | Prentiss | 29 min |
| May 21, 2:31 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Tippah | 29 min |
| May 21, 2:37 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Prentiss, Tishomingo | 38 min |
| May 21, 2:47 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 28 min |
| May 21, 3:08 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Tippah | 37 min |
| May 21, 6:20 PM CDT | Areal Flood Advisory | MEG | DeSoto, Tate | 4 hr |
| May 21, 12:20 AM CDT | Special Weather Statement | MEG | Randolph | 40 min |
| May 21, 12:45 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Cross, Poinsett, St. Francis | 45 min |
| May 21, 12:47 AM CDT | Special Weather Statement | MEG | Clay, Greene, Lawrence, Randolph | 28 min |
| May 21, 12:51 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Randolph | 39 min |
| May 21, 1:00 AM CDT | Special Weather Statement | MEG | Lee | 45 min |
| May 21, 1:09 AM CDT | Special Weather Statement | MEG | Clay | 51 min |
| May 21, 1:26 AM CDT | Special Weather Statement | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 49 min |
| May 21, 1:34 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Mississippi | 41 min |
| May 21, 6:45 AM CDT | Special Weather Statement | MEG | Craighead, Poinsett | 30 min |
| May 21, 6:59 AM CDT | Special Weather Statement | MEG | Greene | 31 min |
| May 21, 7:08 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Poinsett | 52 min |
| May 21, 7:12 AM CDT | Special Weather Statement | MEG | Cross | 48 min |
| May 21, 7:15 AM CDT | Special Weather Statement | MEG | Clay, Greene | 45 min |
| May 21, 7:27 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 48 min |
| May 21, 7:58 AM CDT | Special Weather Statement | MEG | Cross | 47 min |
| May 21, 3:00 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips, St. Francis | 45 min |
| May 21, 3:05 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 40 min |
| May 21, 3:20 PM CDT | Tornado Warning | MEG | Poinsett | 25 min |
| May 21, 3:23 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett, St. Francis | 37 min |
| May 21, 3:34 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, St. Francis | 41 min |
| May 21, 3:44 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 46 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.